MathSciNet Relay Station
MathSciNet bibliographic data
MR1612709 35L20 (35B35 35R30 58G20)
Stefanov, Plamen; Uhlmann, Gunther Stability estimates for the hyperbolic Dirichlet to Neumann map in anisotropic media. J. Funct. Anal. 154 (1998), no. 2, 330–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement